MathSciNet Relay Station
MathSciNet bibliographic data
MR141652 10.66
Billevič, K. K. On the equivalence of two ideals in an algebraic field of order $n$. (Russian) Mat. Sb. (N.S.) 58 (100) 1962 17–28.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement